| Model Number |
BF-XT190 |
| Medical Device Problem Codes |
Thermal Decomposition of Device (1071); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the burn on c-cover malfunction: component failure from environmental temperature problem.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the chip on c-cover malfunction: stress problem led to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the bronchovideoscope had a burn and a chip on the c-cover.There was no patient involvement.